CHARLES K. TASHIMA, M.D.; MARGARET ROSE, M.D.
To the editor: We agree with Davis and Burch (1) that there are few case reports of pulmonary edema associated with salicylate intoxication, because we searched the literature when we encountered a case in September 1972. Our case is similar to those they reported, but the patient did survive the episode.
A 27-year-old woman was lethargic and hyperventilating when admitted. She had a history of schizophrenia and admitted ingesting more than 70 tablets of aspirin (Anacin®1) that morning. Her blood pressure was 100/70 mm Hg; pulse, 96/min; temperature 37.4 °C [99.4 °F]; and respiration, 40/min. She was cyanotic, and numerous
TASHIMA CK, ROSE M. Pulmonary Edema and Salicylates. Ann Intern Med. 1974;81:274–275. doi: 10.7326/0003-4819-81-2-274_3
Download citation file:
Published: Ann Intern Med. 1974;81(2):274-275.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use